Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Stability and skew-product flows

Author: Jirō Egawa
Journal: Proc. Amer. Math. Soc. 101 (1987), 484-486
MSC: Primary 54H20; Secondary 34A10, 34D20
MathSciNet review: 908653
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a skew-product flow with a minimal flow as the basic flow, and we show that, if a bounded solution is positively uniformly stable, then the $ \omega $-limit set of it is a minimal set. This is an extension of a result in [2], where it was assumed that the basic flow is equicontinuous.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 34A10, 34D20

Retrieve articles in all journals with MSC: 54H20, 34A10, 34D20

Additional Information

PII: S 0002-9939(1987)0908653-X
Keywords: Skew-product flow, uniformly stable, minimal set, minimal flow, $ \omega $-limit set, of distal type, homomorphism
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia